# SDR DALA2025070705063

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N436DX
- Make and model: Airbus A330-941
- Aircraft serial: 2094
- Aircraft time: 573 hours, 74 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3436 DOOR R FWD CABIN ECAM MESSAGE AFTER LANDING. CORRECTIVE ACTION: FOUND PROX SENSOR (12MJ) OUT OF ADJUSTMENT. ADJUSTED PROX SENSOR (12MJ) PER A330 AMM 52-71-11. OPS CHECK GOOD. (6805082)
